Repository: Freie Universit├Ąt Berlin, Math Department

Overcoming the Rare Event Sampling Problem in Biological Systems with Infinite Swapping

Plattner, N. and Doll, J. D. and Meuwly, M. (2013) Overcoming the Rare Event Sampling Problem in Biological Systems with Infinite Swapping. Journal of Chemical Theory and Computation, 9 (9). pp. 4215-4224. ISSN 1549-9618

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1021/ct400355g


Item Type:Article
Subjects:Physical Sciences > Chemistry > Physical Chemistry
Divisions:Department of Mathematics and Computer Science > Institute of Computer Science
ID Code:1477
Deposited By: BioComp Admin
Deposited On:08 Jan 2015 14:26
Last Modified:08 Jan 2015 14:26

Repository Staff Only: item control page